# SDR DALA2024052105396

- Difficulty date: February 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910157109
- Part serial: 00005
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: PAN ISSUES / CA: REPAIRED PER CMM 52-30-2 OEM REV 35 DATED 11/01/2021 WITH DELTA SUPPLEMENTAL INFORMATION REV 6 DATED 11/08/2021, B717 SRM 52-00-00 REL 65.00, 52-00-01-2R-2 REPAIR 2, 52-30-02-2R-8 FIG 205, 51-20-10-0G, AND 51-20-10-0G.
